# SDR 97ZZZX3527

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- System (JASC): 6120 · Propeller Controlling System
- Part: Wire
- Part number: 1023
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANC - FLT 80 - RETURNED AT 1755Z DUE TO NR 1 PROPELLER LOST MANUAL CONTROL AND SYNC BREAKER TRIPPED.  MAINTENANCE REPAIRED SHORTED 1023 WIRE AND REPLACED SYNC BOX.  OVERWEIGHT LANDING INSPECTION COMPLETED AND AIRCRAFT RETURNED TO SERVICE. (X)
